A young boy died after getting Pfizer’s COVID-19 vaccine and evidence was found of the boy suffering from heart inflammation, Centers for Disease Control and Prevention (CDC) researchers revealed on May 19.
The male child experienced fever 12 days after getting the dose, which was his first. A day later, he experienced abdominal pain and vomiting. He died that day.
“This patient had a rapid clinical course. From the time they started experiencing their abdominal pain day 13 after dose one until the time they were brought into the [emergency department] and subsequently died was on the order of a couple of hours,” Dr. Tom Shimabukuro, a CDC vaccine analyst, said during a virtual meeting.
“Histopathological evidence of myocarditis was present on autopsy, and that was resolved to be the cause of death,” he added.
Two teenage boys were previously determined to have died shortly after getting the Pfizer vaccine.
The date and location of the newly reported death was not clear, besides happening between the fall of 2021 and April 24, 2022. The boy who died was between 5 and 11 years old.
The death was reported to the Vaccine Adverse Event Reporting System (VAERS), which is co-run by the CDC, and verified by the CDC through an interview with the healthcare provider who worked on the case and/or a review of the medical records.
Testing on the boy, which included testing by the CDC’s infectious disease pathology branch, “did not find evidence of viral infection at the time of death,” Shimabukuro said. The CDC is continuing to review the case.
Shimabukuro was presenting during a meeting of the Advisory Committee on Immunization Practices, a panel that advises the CDC on vaccines.
Panelists later recommended all children aged 5 to 11 get a booster dose of Pfizer’s vaccine, and the CDC quickly accepted the recommendation.
None of the panelists inquired about the death.
This is an excerpt from The Epoch Times.
Scroll down to leave a comment and share your thoughts.